Bicategories of partial maps
Cahiers de Topologie et Géométrie Différentielle Catégoriques (1987)
- Volume: 28, Issue: 2, page 111-126
- ISSN: 1245-530X
Access Full Article
topHow to cite
topReferences
top- A-B M. Abd-Allah & R. Brown, A compact-open topology on partial maps with open domain, J, London Math, Soc, (2), 21 (1980), 480-486, Zbl0436.54012MR577723
- B-B I. Booth & R. Brown, Spaces of partial maps, fibred mapping spaces and the compact-open topology, Gen, Top, and Appl, 8 (1978), 181-195, Zbl0373.54012MR482636
- B-D M. Bunge & E.J. Dubuc, Local concepts in SDG and germ representability, Preprint, Zbl0658.18004
- C.A. Carboni, Categorie di frecce parziali, Riv. Mat. Univ. Farma (4) 9 (1983), 281-288, Zbl0543.18002MR754140
- Co M Coste, Une approche logique des théories définissables par limites projectives, Sém, Théorie des catégories dirigé par J, Bénabou, 1976,
- C-W A. Carboni & R. Walters, Cartesian bicategories, J, Pure & App, Algebra (to appear), Zbl0637.18003
- Fo T. Fox, Coalgebras and cartesian categories, Comm. in Algebra4 (7) (1976), 665-667, Zbl0338.18005MR404387
- M-R M. Makkai & G. Reyes, First order categorical logic, Lecture Notes in Math, 611, Springer, Zbl0357.18002MR505486
- P-H R. Di Paola & A. Heller, Dominical categories, J, Symb, Logic (to appear), Zbl0649.03032
- R.P. Rosolini, Notes on partiality, Preprint, Carnegie-Mellon University, 1985,
- C-K-S A. Carboni, S. Kasangian& R. StreetBicategories of spans and relations, J, Pure & App, Algebra33 (1984), 259-267, Zbl0577.18005MR761632